# SDR CA100702007

- Difficulty date: June 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 36,544 hours
- Engine: Ge CT581402
- System (JASC): 7320 · Fuel Controlling System
- Part: Bushing
- Condition: Worn
- Location: Cfp
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

(CAN) ON JUNE 15 20 NR 1 & 2 ENGINES.  EMERGENCY PROCEDURES WERE CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  A DETAILED VISUAL INSPECTION OF THE APPLICABLE ENGINE WAS CARRIED OUT WITH NO FAULT FOUND.  THE MAINTENANCE STAFF ARRANGED FOR A GROUND RUN AND HOVER CHECK TO CONFIRM PRIMARY INDICATIONS OF AN FCU INTERNAL FAILURE.  THE INDICATIONS DURING THE HOVER CHECK PROVED TO BE FUEL RELATED.  ENGINE 275217 WAS REMOVED FROM THE AIRFRAME AND APPROPRIATE FUEL COMPONENTS INVESTIGATED FOR FURTHER EVIDENCE.  DURING DISASSEMBLY OF THE CFP (CENTRIFUGAL FUEL PURIFIER) THERE WAS OBVIOUS EVIDENCE OF BUSHING WEAR. THE FCU (FUEL CONTROL UNIT) AND LAST CHANCE FUEL FILTERS WERE REMOVED AND CLEANED. AT THIS TIME THE ENGINE ASSY WAS REPLACED WITH A SERVICEABLE ASSY. GROUND RUNS AND TEST FLIGHTS CARRIED OUT SERVICEABLE.
